MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM, TAMP-RESISTANT,DUAL PADS,EA

Medline Industries, LP MEDLINE; ALARM, TAMP-RESISTANT,DUAL PADS,EA
Catalog Number MDT8520T
Medical Device Problem Codes Defective Alarm (1014); Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the bed alarms was fully connected to the nurse call system; the alarm pad and the battery were full of charge.But it didn't work, no matter if we pressed the side button or reconnect.The other works, but it keeps sending messages to the nurse call system as it is disconnected.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Additional Manufacturer Narrative

Brand Name
MEDLINE
Common Device Name
ALARM, TAMP-RESISTANT,DUAL PADS,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
shelena smoke-wyche
three lakes dr
northfield, IL 60093--275
MDR Report Key50869436
Report Number1417592-2026-10335
Device Sequence Number21511715
Product Code KMI
UDI-Device Identifier10193489001648
UDI-Public10193489001648
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8520T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown